Travelling waves and homogeneous fragmentation

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2011, 21 (5), pp.1749-1794
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00652270
Contributeur : Serena Benassù <>
Soumis le : jeudi 15 décembre 2011 - 11:07:04
Dernière modification le : lundi 29 mai 2017 - 14:23:24

Identifiants

  • HAL Id : hal-00652270, version 1

Collections

INSMI | UPMC | PMA | USPC

Citation

J. Berestycki, S.C. Harris, A.E. Kyprianou. Travelling waves and homogeneous fragmentation. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2011, 21 (5), pp.1749-1794. <hal-00652270>

Partager

Métriques

Consultations de la notice

28